# SDR KC82003F00001

- Difficulty date: February 10, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N980R
- Make and model: Amd FALCON20
- Aircraft serial: 98
- Engine: Ge CF700*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Connector
- Condition: Loose
- Location: Adi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED (NO PITCH FUNCTION ON CAPTAINS ADI).  FOUND CONNECTOR ON THE PILOTS FLIGHT DIRECTOR INDICATOR LOOSE.  CLEANED DEBRIS FROM THREADED END OF CONNECTOR AND RESECURED CONNECTOR.  MANEUVERED VERTICAL GYRO FROM MOUNTED PLATFORM AND VERIFIED PITCH AND ROLL FUNCTIONS.
